I'm on 1200 riba and pegasys. I'm going through week 1 - no rash or anything - I sympathize and sorry you're so uncomfortable. My thoughts and good wishes.
Here are some links to two threads that I posted and may help you may help you. I just recently had a really bad rash on entire body.
Go to this site/page for pictures and info on hives: http://www.dermnetnz.org/reactions/urticaria.html - it will give you some ideas for treatment. This site was recommended by JmJm and I have found that it is one of the best because of the pictures.
I, like many others, developed the "riba rash" within the first few weeks after starting Tx. Towards the end of Tx, things were getting so bad (primarily on my back, because of scratching) I finally went to see a Dermatologist. I told him about the riba rash common with taking the meds. He prescribed various ointments that helped clear up the problem on my back.
I am now six weeks post tx and many of the sx's I had have improved, but the itching is still with me.
After tx, I started to think more about what I was seeing with the rashes; appearing quickly, disappearing quickly (within and hour), moving to different locations and a feeling that something was being secreted in the surface of my skin. I then started to think that the riba was a trigger for a known and formal skin disorder that was afflicting me.
After about $1000 for office visits and meds, I described to the derm the symptoms and patterns I was seeing with the rash and started to press him in to attempting a diagnosis. He never did attempt a diagnosis and after a couple of more visits he finally said there was nothing more he could do for me - what a bandit.
I then started my own research and have concluded that I probably have a form of the hives.
Ok. Understand I'm one of the least informed folks on this board. The woman who referred me to my second Hep. Doc. had an allergic reaction with hives. The Dr. took her off the Riba as she had been on it for 11 weeks. She too, is a geno2. The Dr. was thrilled that her allergy was to Riba and not interferon. She was told by him that Riba is the most effective during the first 12 weeks. She completed 48 weeks tx aand has been und for 6 mos. Hope this helps. God be with you and bless you.
My rash ( and scalp infection gone)is finally starting to calm down with "Diaflorasone Diacetate 0.05%" and fluticasone for the face. Two cortisone shots and some antibiotics for scalp.
I had/have about three things going at once and all in different stages because of the migration thing. ie it appeared on different parts of my body then progressed to other parts.
Most of what I seem to be left with is red dry patches and other blotchy areas. Just a few raised areas an arms and legs which are little bumps and larger wheals, but the part thats resolved (skin level) is still red a blotchy and pressing with finger it turns white then goes back to red.
I don't feel like a total freak show as I did the other day.
It will have to get much worse than this before I take a riba reduction, or rescue meds for that fact.
Only 11 weeks left!!!!!!!!!
Today I left work early (after two and 1/2 hrs.)because of fatigue. Then came home sitting in a recliner watching TV and was too tired to sit (?) keept feeling like I was gonna fall outta the chair. weird.
YAY WAY! SO GLAD to hear! Yay for WAY! WOO HOOOOOOO! :)